# SDR FDEA202507111175

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58755
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231AFF MULTIPLE PUNCTURES.MARKED WITH DOTS. REPAIRED TO DAMAGE AREAS ON PANEL 231 AFF PER SRM 53-00-50-1A,FIG 101,SHEET 1 AND 2.
